Hey there! Sign in to join this conversationNew here? Join for free

Little blister like spot under the skin Watch

    • Thread Starter
    Offline

    17
    ReputationRep:
    I've been getting this and it's driving me mad. Anyone know what it is? It's mostly in the side of my fingers but there are clusters close to my nails and they look like blisters with water except under the skin. It's very itchy. Never had this before and I don't know what to do. Can't go to GP until end of next week.

    Posted from TSR Mobile
    • Thread Starter
    Offline

    17
    ReputationRep:
    bump

    Posted from TSR Mobile
    Offline

    13
    ReputationRep:
    Obviously a doctor will be able to advise, but are you allergic to anything and/or have been irritated in the area and scratching for any reason recently (heat rash etc?) Or have had pressure/rubbing in the area? (ring, watch, etc).

    Vesicles are like tiny fluid filled blisters which can come up like hives after irritation/scratching but unlike hives don't go away as easily. They look like you might be able to pop them but it's really difficult and they sort of disappear in on themselves if you try to apply pressure. Basically all you can do is wait - they disappear eventually.

    Of course there can be other causes or it might not even be vesicles so do see what your doctor says - in the meantime maybe get some aqueous cream for the itching, it's cheap from any pharmacy and soothes itching really well.
    Offline

    19
    ReputationRep:
    You don't need to go to the GP for such a trivial thing.
    • #1
    #1

    http://en.wikipedia.org/wiki/Dyshidrosis
    http://www.nhs.uk/Conditions/pomphol...roduction.aspx
    http://www.pompholyx.co.uk/

    I think this is what I have too, you do actually need to see your gp you will most likely be given a topical steroid cream.
    It's a type of eczema and is made worse by itching, it's not contagious and you should try to keep your hands dry as much as possible also avoid contact with any chemicals. (shampoo, harsh soaps and shower gel makes mine worse!) hope this helps as my gp was stumped and I had to go googling myself!
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by moutonfou)
    Obviously a doctor will be able to advise, but are you allergic to anything and/or have been irritated in the area and scratching for any reason recently (heat rash etc?) Or have had pressure/rubbing in the area? (ring, watch, etc).

    Vesicles are like tiny fluid filled blisters which can come up like hives after irritation/scratching but unlike hives don't go away as easily. They look like you might be able to pop them but it's really difficult and they sort of disappear in on themselves if you try to apply pressure. Basically all you can do is wait - they disappear eventually.

    Of course there can be other causes or it might not even be vesicles so do see what your doctor says - in the meantime maybe get some aqueous cream for the itching, it's cheap from any pharmacy and soothes itching really well.
    I've got hayfever and I guess the itching got worse after going out. I've also had acrylic nails on and now that I think of it, it's close to where the blisters are.




    Posted from TSR Mobile
    Offline

    11
    ReputationRep:
    (Original post by donutaud15)
    I've got hayfever and I guess the itching got worse after going out. I've also had acrylic nails on and now that I think of it, it's close to where the blisters are.




    Posted from TSR Mobile
    As you suffer from hayfever, you may have access to anti hitamines? If so, take them - it should reduce the swelling & the itching. You can always get them from the pharmacy, and whilst your their you could ask for the pharmacists advice too.

    But based on what you've said, it seems as though you've had an allergic reaction.
    Offline

    8
    ReputationRep:
    Could be all sorts eg Pompholyx. I think it sounds a vey good reason to see your GP.
    Offline

    0
    ReputationRep:
    sounds like a reaction to the bonding agent for the nails - photo would be handy
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by SHOO)
    As you suffer from hayfever, you may have access to anti hitamines? If so, take them - it should reduce the swelling & the itching. You can always get them from the pharmacy, and whilst your their you could ask for the pharmacists advice too.

    But based on what you've said, it seems as though you've had an allergic reaction.
    Yeah I've taken antihistamines and while it hasn't cleared up completely, the itching calm down a bit.



    (Original post by Egypt)
    Could be all sorts eg Pompholyx. I think it sounds a vey good reason to see your GP.
    I thought it was Pompholyx as it looked very similar but I don't have a lot of it, not like the photos on Google.


    Posted from TSR Mobile
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by limpopomark)
    sounds like a reaction to the bonding agent for the nails - photo would be handy
    That's the clearest shot I got.

    Posted from TSR Mobile
    Attached Images
     
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 19, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.